# SDR IPXA10M62984

- Difficulty date: September 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 65,890 hours, 9,611 cycles
- Engine: Pwa PW4460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3109501
- Condition: Dented
- Location: Sta 645 L45l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, DEFERED ITEM D-414045 FUSELAGE SKIN DENTED REPAIR STA 645 BETWEEN L45L AND L48L.  REMOVED FWD FUSELAGE SKIN BETWEEN STA 595-STA 765 AND L36L-L48L. INSTALLED REPLACEMENT SKIN REF EA 011-5330-01-A2668 AND EO MD11-5330-40019- A.
